Subgroups of Infinite Index in Fuchsian Groups.
Mathematische Zeitschrift, Tome 125 (1972), pp. 59-69
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1972__125_171689,
author = {A. Howard M. Hoare and Abraham Karrass},
title = {Subgroups of {Infinite} {Index} in {Fuchsian} {Groups.}},
journal = {Mathematische Zeitschrift},
pages = {59--69},
year = {1972},
volume = {125},
zbl = {0223.20054},
url = {http://geodesic.mathdoc.fr/item/MZ_1972__125_171689/}
}
A. Howard M. Hoare; Abraham Karrass. Subgroups of Infinite Index in Fuchsian Groups.. Mathematische Zeitschrift, Tome 125 (1972), pp. 59-69. http://geodesic.mathdoc.fr/item/MZ_1972__125_171689/